Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic solution for nonlinear chemical vapor deposition problems


Authors: B. Cassis, O. Tikhomirov and B. A. Wagner
Journal: Quart. Appl. Math. 51 (1993), 585-597
MSC: Primary 80A30; Secondary 76R99, 80A32
DOI: https://doi.org/10.1090/qam/1233532
MathSciNet review: MR1233532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of chemical vapor deposition involving reaction kinetics of any order $ n$ at a heated substrate is considered. The deposition process is then described by a convective diffusion equation, coupled to nonlinear boundary conditions, describing the chemical reaction taking place at the heated substrate, where the nonlinearity is given in terms of the order $ n$ of the reaction kinetics. We derive boundary layer equations and use a combination of perturbation and similarity methods to find the deposition rate along the susceptor.


References [Enhancements On Off] (What's this?)

  • [1] V. G. Levich, Physicochemical Hydrodynamics, Prentice Hall, 1968
  • [2] M. A. Leveque, Ann. Mind., vol. 13, 1928
  • [3] N. Malmuth, Chemical vapor deposition, Presentation at the Annual R.P.I. Workshop for Industrial and Applied Mathematics, 1987
  • [4] B. A. Wagner, Asymptotic solutions for a nonlinear 2-D chemical vapor deposition problem, Presentation at the Annual R.P.I. Workshop for Industrial and Applied Mathematics, 1987 and at the annual SIAM meeting, 1987
  • [5] J. W. Wilder, Similarity and numerical solutions for chemical vapor deposition problems, Physicochemical Hydrodynamics, vol. 11, Prentice Hall, pp. 571-584

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A30, 76R99, 80A32

Retrieve articles in all journals with MSC: 80A30, 76R99, 80A32


Additional Information

DOI: https://doi.org/10.1090/qam/1233532
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website